MAUDE Adverse Event Report: UNOMEDICAL UM-D SURE-T PARADIGM; UNO CONTACT DETACH G29 80/10 PCC MIMX

UNOMEDICAL UM-D SURE-T PARADIGM; UNO CONTACT DETACH G29 80/10 PCC MIMX
Model Number MMT-886
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced infusion set tube blockage.Troubleshooting confirmed that the blockage was in the tube.This event occurred on (b)(6) 2025.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6), patient country: united states.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 80/10 PCC MIMX
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., 88736
MX  88736
Manufacturer Contact
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., 88736
MDR Report Key21418502
Report Number3003442380-2025-01740
Device Sequence Number7775113
Product Code FPA
UDI-Device Identifier05705244006034
UDI-Public05705244006034
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2022
Device Model NumberMMT-886
Device Lot Number5270857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown